| Model Number |
FV298T |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
Hydrocephalus (3272)
| Date of Event |
02/29/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation: visual inspection: during the investigation, no significant deformation or damage of the valve was determined.Permeability test: a permeability test has shown that the valve is permeable.Computer controlled test: to investigate the claim of under-drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valve is tested in both the horizontal as well as the vertical positions.The results show that the valve does not operate within the accepted tolerance in either position.An accelerated outflow of paedigav could be determined.Internal inspection: after dismantling of the valve, deposits were found.Results: based on our investigation results, we can determine an accelerated outflow in the valve.The determined deposits can be named as the cause for the accelerated outflow.Organic material in the cerebrospinal fluid can influence the function temporarily and are known side effects in hydrocephalus therapy.
Event or Problem Description
It was reported that a paedigav (#(b)(6)) was implanted during a procedure performed in 2019.According to the complainant, the valve caused an underdrainage.The patient underwent a revision procedure.The complainant device was returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Age: 6 years, height: 108 cm, weight: 19 kg.